# SDR SWAA950209

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FUSELAGE SKIN DENTED AT BS 312, BETWEEN 18 AND 19R, AT BS 320, BETWEEN S20 AND 21R, FROM BS 363 TO 364, S5L, AND AT BS 1128, BETWEEN S14 AND 15R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
